# SDR KO0R202007310005

- Difficulty date: July 31, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 81,650 hours, 14,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TO ILLUMINATE
